MathSciNet Relay Station
MathSciNet bibliographic data
MR2995024 20K20
Downey, Rodney; Melnikov, Alexander G. Effectively categorical abelian groups. J. Algebra 373 (2013), 223–248.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement